Dissipativity-based asynchronous control of discrete-time Markov jump systems with mixed time delays

Full text for this resource is not available from the Research Repository.

Zhang, M, Shi, Peng ORCID: 0000-0001-8218-586X, Liu, Z, Cai, J and Su, H (2018) Dissipativity-based asynchronous control of discrete-time Markov jump systems with mixed time delays. International Journal of Robust and Nonlinear Control, 28 (6). 2161 - 2171. ISSN 1049-8923

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/37637
DOI https://doi.org/10.1002/rnc.4005
Official URL https://onlinelibrary.wiley.com/doi/full/10.1002/r...
Subjects Historical > FOR Classification > 0906 Electrical and Electronic Engineering
Current > Division/Research > College of Science and Engineering
Keywords Lyapunov function; stochastic stability; closed-loop system; MJSs
Citations in Scopus 44 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login